# SDR EIAA9620

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 2730 · Elevator Control System
- Part: Rod End Nut
- Condition: Loose
- Location: Elevator
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SEA - DURING DESCENT THROUGH 16,000 FEET, ELEVATOR CONTROL JAMMED UNTIL 15 LBS FORWARD FORCE APPLIED, THEN ABRUPTLY FREED.  INSPECTED ELEVATOR SYSTEM IAW MM.  NO FAULTS FOUND.  UNABLE TO DUPLICATE.  CLOSED ALL PANELS ASSOCIATED WITH INSPECTION.  ALL CHECKS GOOD.  SUBMITTER STATES, THERE WAS A SUBSEQUENT DISCREPANCY REPORTED ON 6/29/96 ON LOG PAGE F33918 RELATING TO AUTO PILOT OSCILLATING PLUS/MINUS 100 FEET DURING CRUISE.  INSPECTION OF THE ELEVATOR SYSTEM FOUND RIGHT ACTUATOR CYLINDER ROD END NUT LOOSE WHICH WAS TIGHTENED AND INSPECTED PER THEIR MM.  SYSTEM WAS CHECKED PER THE MM AND FOUND OK  (M)
